We determine formulae for the numbers of representations of a positive integer by certain octonary quadratic forms whose coefficients are 1, 2, 3 and 6.

Additional Metadata
Keywords cusp forms, Dedekind eta function, Eisenstein forms, Eisenstein series, modular forms, Octonary quadratic forms, representations, theta functions
Persistent URL dx.doi.org/10.1142/S1793042113500851
Journal International Journal of Number Theory
Citation
Alaca, S, & Kesicioǧlu, Y. (Yavuz). (2014). Representations by certain octonary quadratic forms whose coefficients are 1, 2, 3 and 6. International Journal of Number Theory, 10(1), 133–150. doi:10.1142/S1793042113500851